# SDR AALA2019111419015

- Difficulty date: November 10, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 8,632 hours, 3,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR REPORTED IN CABIN, DESCRIBED BY FAS AS BODY ODOR. MAINTENANCE REPORTS #2 PACK MAKING ODOR IN CABIN AFTER ACCOMPLISHING JOB CARD 05-96-70. ***SUPPLEMENTAL INFORMATION: MAINTENANCE CHANGED BOTH FILTERS & CLEANED DUCTS. ACCOMPLISHED JOB CARD 05-96-86, NO ODOR SMELL NOTED.***(CLOSED)
